Volume 18, Issue 1
A Simple Way Constructions Symplectic Runge-Kutta Methods

Geng Sun

DOI:

J. Comp. Math., 18 (2000), pp. 61-68

Published online: 2000-02

Preview Full PDF 702 2228
Export citation
  • Abstract

With the help of symplecticity conditions of Partitioned Runge-Kutta methods, a simple way constructing symplectic methods is derived. Examples including several classes of high order symplectic Runge-Kutta methods are given, and showed up the relationship between existing high order Runge-Kutta methods.

  • Keywords

Symplecticity condition Partitioned Runge-Kutta method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-61, author = {}, title = {A Simple Way Constructions Symplectic Runge-Kutta Methods}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {1}, pages = {61--68}, abstract = { With the help of symplecticity conditions of Partitioned Runge-Kutta methods, a simple way constructing symplectic methods is derived. Examples including several classes of high order symplectic Runge-Kutta methods are given, and showed up the relationship between existing high order Runge-Kutta methods. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9022.html} }
TY - JOUR T1 - A Simple Way Constructions Symplectic Runge-Kutta Methods JO - Journal of Computational Mathematics VL - 1 SP - 61 EP - 68 PY - 2000 DA - 2000/02 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9022.html KW - Symplecticity condition KW - Partitioned Runge-Kutta method AB - With the help of symplecticity conditions of Partitioned Runge-Kutta methods, a simple way constructing symplectic methods is derived. Examples including several classes of high order symplectic Runge-Kutta methods are given, and showed up the relationship between existing high order Runge-Kutta methods.
Geng Sun. (1970). A Simple Way Constructions Symplectic Runge-Kutta Methods. Journal of Computational Mathematics. 18 (1). 61-68. doi:
Copy to clipboard
The citation has been copied to your clipboard